MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE
Model Number M00562531
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported healthcare facility and physician information are: (b)(6).(b)(4).The device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile extra small oval flexible snare was to be used during a procedure on (b)(6) 2021.It was reported that, a dirt on the handle part found inside the sterile pouch was confirmed to have adhered before the package was opened.The procedure was completed with another profile snare.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile extra small oval flexible snare was to be used during a procedure on (b)(6) 2021.It was reported that, a dirt on the handle part found inside the sterile pouch was confirmed to have adhered before the package was opened.The procedure was completed with another profile snare.***additional information received on (b)(6)2021*** per additional information, there was no patient involvement with this event.
 
Additional Manufacturer Narrative
Block e1: the reported healthcare facility and physician information are: (b)(6) block h6: problem code a180104 captures the reportable event of foreign material present on device.Block h10: investigation results a profile extra small oval flexible snare was received for analysis.The device was returned inside of the original and unopened pouch.Visual and microscopic inspection of the returned device revealed that it had a black stain in the handle, the stain was approximately 10 mm long.No other problems were noted.Device analysis found a black stain in the handle, confirming the reported event.Based on the information available and the analysis of the returned device, the most probable root cause for the reported complaint is manufacturing deficiency, due to evidence from the product analysis of a device problem.There is an investigation in place to address this problem.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
PROFILE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12675182
Report Number3005099803-2021-05410
Device Sequence Number1309591
Product Code FDI
UDI-Device Identifier08714729156628
UDI-Public08714729156628
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2024
Device Model NumberM00562531
Device Catalogue Number6253
Device Lot Number0027084970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown